# SDR ASAA2018010423079

- Difficulty date: January 4, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 14,117 hours, 4,721 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 1454
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 77,166 hours, 41,300 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL AFTER START.  ACFT GROUNDED.   ACCOMPLISHED A RT PACK ZONE TEMP CONTROLLER BITE TEST, INDICATES TCV FAULT. TCV RESET. REMOVED & REPLACED THE TEMP CONTROL VALVE IAW AMM 21-51-10/401.  LEAK CHECKED AND  BITE CHECKED GOOD.
